# SDR ASAA0580040

- Difficulty date: January 24, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB0975517
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, LEFT WING FUEL PANELS 1307, 13333, AND 1379 ARE WORN AND CHAFED AT EDGE.  REPLACED PANELS AT XFS 70-196, XCW58-70, AND XRS 445-447 RESECTIVELY.  (M)
